# SDR SWAA2015113046578

- Difficulty date: November 7, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 66,268 hours, 53,481 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR LOWER CHORD CRACKED AT FASTENER HOLE AT RSS 227, HORIZONTAL FLANGE COMMON TO LOWER SKIN.  REPAIRED CHORD IAW EA.
